Dec 19, 2012
Hi doc, its 22 days now on the PEP treatment with atripla. I recently did tests LFT, creatinine etc and was told all is well. I did mention to the doc that I have the urge to urinate, no burning, slight pain in lower abdomen and she ordered a urinalysis, she said its Lower UTI prescribed septrine. But I am worried if I contracted an STI during intercourse. My only symptoms are increased need to urinate, increased amount of urine and slight pain that fades in seconds. What do u think? I was given doxycycline when I started the PEP treatment for 7 days but only drank it three days.
| Response from Dr. Henry
Occasionally either nervous system side effects from efavirenz or general side effects from Atripla can make the urinary system more irritable though that is not common. If the Atripla is contributing then once the NPEP course has been completed symptoms would improve. Most likely due to another condition. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Touching Blood Sign Of HIV AIDS
- Muscle Ache After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Sore Testicles After Sex With Hooker Worried I Have HIV
- Vaginal Discharge After Masturbation Worried I Have HIV
- Can I Get Genital Herpes If I Used A Condom?
- Pathophysiology Of Sexually Transmitted Diseases
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.